MATE PREFERENCE ACROSS THE SPECIATION CONTINUUM IN A CLADE OF MIMETIC BUTTERFLIES
Article first published online: 20 JAN 2011
© 2011 The Author(s). Evolution© 2011 The Society for the Study of Evolution.
Volume 65, Issue 5, pages 1489–1500, May 2011
How to Cite
Merrill, R. M., Gompert, Z., Dembeck, L. M., Kronforst, M. R., McMillan, W. O. and Jiggins, C. D. (2011), MATE PREFERENCE ACROSS THE SPECIATION CONTINUUM IN A CLADE OF MIMETIC BUTTERFLIES. Evolution, 65: 1489–1500. doi: 10.1111/j.1558-5646.2010.01216.x
- Issue published online: 26 APR 2011
- Article first published online: 20 JAN 2011
- Accepted manuscript online: 20 DEC 2010 05:04AM EST
- Received May 28, 2010, Accepted December 7, 2010
Table S1. Results from likelihood analyses of mate preference.
|EVO_1216_sm_TableS1.doc||50K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.